SIAM Journal on Mathematics of Data Science

Home >> Publications >> Journal >> SIAM Journal on Mathematics of Data Science
28.02.2022

Randomised Wasserstein Barycenter Computation: Resampling with Statistical Guarantees

Authors Heinemann F, Munk A, Zemel Y Journal SIAM Journal on Mathematics of Data Science Citation SIAM Journal on Mathematics of Data Science 2022 4:1, 229-259. Abstract We propose a hybrid resampling method to approximate finitely supported Wasserstein barycenters on large-scale datasets, which can be combined with any exact solver.
Learn More
02.06.2020

Empirical regularized optimal transport: Statistical theory and applications

Authors Klatt M, Tameling C, Munk A Journal SIAM Journal on Mathematics of Data Science Citation SIAM Journal on Mathematics of Data Science 2 (2), 419-443. Abstract We derive limit distributions for various empirical regularized optimal transport quantities between probability distributions supported on a finite metric space and show their
Learn More

Open Positions

EN DE
X
X